CSpace

Browse/Search Results:  1-6 of 6 Help

Filters    
Selected(0)Clear Items/Page:    Sort:
AN ALTERNATING MINIMIZATION METHOD FOR MATRIX COMPLETION PROBLEMS 期刊论文
DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS-SERIES S, 2020, 卷号: 13, 期号: 6, 页码: 1757-1772
Authors:  Shen, Yuan;  Liu, Xin
Favorite  |  View/Download:25/0  |  Submit date:2020/05/24
Matrix completion  symmetric low rank product minimization  singular value decomposition  alternating minimization  
An Efficient Global Optimization Algorithm for Heated Oil Pipeline Problems 期刊论文
INDUSTRIAL & ENGINEERING CHEMISTRY RESEARCH, 2020, 卷号: 59, 期号: 14, 页码: 6638-6649
Authors:  Yang, Muming;  Huang, Yakui;  Dai, Yu-Hong;  Li, Bo
Favorite  |  View/Download:25/0  |  Submit date:2020/05/24
On the existence of affine invariant descent directions 期刊论文
OPTIMIZATION METHODS & SOFTWARE, 2020, 页码: 17
Authors:  Dai, Yu-Hong;  Jarre, Florian;  Lieder, Felix
Favorite  |  View/Download:17/0  |  Submit date:2020/05/24
Affine invariance  descent direction  Newton direction  
Chebyshev center of the intersection of balls: complexity, relaxation and approximation 期刊论文
MATHEMATICAL PROGRAMMING, 2020, 页码: 29
Authors:  Xia, Yong;  Yang, Meijia;  Wang, Shu
Favorite  |  View/Download:24/0  |  Submit date:2020/05/24
Chebyshev center  Minimax  Nonconvex quadratic optimization  Semidefinite programming  Strong duality  Linear programming  Approximation  Complexity  
Smoothing quadratic regularization method for hemivariational inequalities 期刊论文
OPTIMIZATION, 2020, 页码: 24
Authors:  Zhang, Yanfang;  Dai, Yu-Hong;  Han, Weimin;  Li, Zhibao
Favorite  |  View/Download:18/0  |  Submit date:2020/05/24
Hemivariational inequality  contact mechanics  nonmonotone  nonsmooth optimization problem  smoothing quadratic regularization  
OPTIMAL CONTROL OF NONLINEAR STOCHASTIC DIFFERENTIAL EQUATIONS ON HILBERT SPACES 期刊论文
SIAM JOURNAL ON CONTROL AND OPTIMIZATION, 2020, 卷号: 58, 期号: 4, 页码: 2383-2410
Authors:  Barbu, Viorel;  Rockner, Michael;  Zhang, Deng
Favorite  |  View/Download:11/0  |  Submit date:2020/11/18
stochastic differential equations  optimal control  Kolmogorov operators